# SDR CA980908030

- Difficulty date: August 17, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cndair CL6002B19
- System (JASC): 2430 · DC Generating System
- Part: Connector
- Part number: MS3126E1210S
- Condition: Failed
- Location: Dc System
- Stage of operation: TO
- Nature of condition: B
- Precautionary procedure: C

## Discrepancy

(CAN) CONNECTOR P18PA TO THE MAIN BATTERY POWER CONTROLLER (K12PA) FOUND BURNED AND COMPLETELY DETACHED FROM THE CONTROLLER.  ADJACENT AREA WIRING WITHIN JUNCTION BOX WAS HEAT DAMAGED.
